# SDR SWIA202161285

- Difficulty date: July 20, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR SURROUND STRUCTURE - TIEDOWN PLATE CORRODED MULTIPLE AREAS ON TOP AND ALL 6 BOTTOM NUTPLATES ARE CORRODED - FS 533 BTWN STGRS 26L/27     (C-CHECK RO 9/27/2021)    FWD BAGGAGE BAY DOOR SURROUND STRUCTURE - TIEDOWN PLATE  - FS 533 BTWN STGRS 26L/27 WAS OUT OF LIMITS OF CRJ700 SRM 53-32-58-101-001-A01 REPLACED TIEDOWN PLATE IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-22-001-001-A01, DWG SH670-33600 REV Y, COMPLIED WITH TASK CARD 51-900-1002-SKY, COMPLIED WITH CORROSION CARD, COMPLIED WITH 337 FORM
